How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 45977
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

Have been getting bad side effects after eating chocolate &

Resolved Question:

Have been getting bad side effects after eating chocolate & am also suffering with itching rashes on body headaches
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. David replied 2 years ago.
This is Dr. David

I am sorry about the nerve damage to your body

you could be allergic to chocolate or the caffeine in chocolate which can cause bad side effects and headaches.

you might need to avoid chocolate to prevent these effects from happening

there are alleryg and immunology doctors who can perform skin testing to set for sure if you are allergic to certain foods like chocolate.

sometimes antihistamine medications like diphenhydramine (benadryl) can block or decrease some of the body's allergic type reactions. this is an over the counter medication you can buy a the pharmacy.

it doesn't sound like you have seen an allergy doctor yet. I would recommend that. ask your GP doctor to refer you to see an allergy doctor for food allergy testing

let me know if you have other questions.
Dr. David and 3 other Medical Specialists are ready to help you

Related Medical Questions